Non-existence of Entire Solutions of Degenerate Elliptic Inequalities with Weights
- 140 Downloads
Non-existence results for non-negative distribution entire solutions of singular quasilinear elliptic differential inequalities with weights are established. Such inequalities include the capillarity equation with varying gravitational field h, as well as the general p-Poisson equation of radiative cooling with varying heat conduction coefficient g and varying radiation coefficient h. Since we deal with inequalities and positive weights, it is not restrictive to assume h radially symmetric. Theorem 1 extends in several directions previous results and says that solely entire large solutions can exist, while Theorem 2 shows that in the p-Laplacian case positive entire solutions cannot exist. The results are based on some qualitative properties of independent interest.
Unable to display preview. Download preview PDF.
- 6.Matukuma T. (1938) The cosmos. Iwanami Shoten, TokyoGoogle Scholar
- 11.Pucci P., Rigoli M. Entire solutions of singular elliptic inequalities on complete manifolds. Discrete Contin. Dyn. Syst. (DCDS-A), p. 21 (2007, to appear)Google Scholar
- 12.Pucci, P., Sciunzi, B., Serrin, J.: Partial and full symmetry of solutions of quasilinear elliptic equations, via the Comparison Principle. Contemp. Math., special volume dedicated to H. Brezis, 9 p. (2007, to appear)Google Scholar
- 14.Pucci P., Serrin J.: The strong maximum principle revisited. J. Diff. Equ. 196, 1–66 (2004), Erratum, J. Differ. Equ. 207, 226–227 (2004)Google Scholar
- 17.Pucci, P., Servadei, R.: Existence, non-existence and regularity of radial ground states for p-Laplacian equations with singular weights. Ann. Inst. H. Poincaré ANL, 33 p. (2007, to appear)Google Scholar